gastroenterologist-icon
Pain in stomach
I have recovered from Covid last month. Was taking montelukast for allergy. Since last 2 days, suffering pain in the above part of centre stomach. Its not too severe and goes after a while but comes back after eating food. I had been taking pantop d in my recovering period but stopped it after a week. Is medicine necessary to treat or lifestyle changes and probiotics will be sufficient? There is no problem of constipation.
37 Views v

Answers (0)

Like the answers? Consult privately with the doctor of your choice

Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.